# SDR QXEA200400344

- Difficulty date: May 22, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 12,936 hours, 18,613 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rod
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 ENGINE RIGHT HAND LOWER STRUT IS CHAFED FROM HOLD OPEN ROD ON PANEL 424AR.  REPAIRED IAW RD 8-54-038.
